# SDR DXTA2019112503113

- Difficulty date: November 23, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 10,691 hours, 8,245 cycles
- Engine: Pwc PW545B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Motor
- Part number: 30J349001A
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

BOV INTERMITTENT - AT FL410, FO MADE A SLIGHT POWER INCREASE WHEN WE HEARD A FLUTTERING FOUND/POSSIBLE COMPRESSOR STALL FROM LEFT ENGINE.  LEFT ENGINE ITT WENT UP AND DOWN ABOUT 100 POINTS. THE RANGE WAS BETWEEN 500 AND 600 DEGREES.  THIS HAPPEN TWICE IN FLIGHT.// SIGNOFF // REMOVED THE UNSERVICEABLE LEFT HAND ENGINE TORQUE MOTOR(P/N: 30J3490-01A S/N: TRAXY000063) AND INSTALLED A NEW SERVICEABLE LEFT HAND ENGINE TORQUE MOTOR(P/N:30J3490-01A S/N: TRAXY000186). REMOVED THE ORIGINAL SECONDARY METERING PLUG(P/N: 30J1296CL34) AND INSTALLED A SERVICEABLE ORIFICE PLUG (P/N: 30J1296CL40) AND ACCOMPLISHED THE BOV OPERATIONAL CHECK IN MANUAL MODE WITH THE P10 CANNON PLUG DISCONNECTED AND INDUCED A COMPRESSOR STALL. ACCOMPLISHED AN ADDITIONAL LEFT HAND ENGINE DOWNLOAD AND SUBMITTED TO PWC FOR EVALUATION. SPOKE WITH PWC AND NO ADDITONAL FAULTS WERE NOTED AND RECOMMENDED FOR US TO CONTINUE THE RECLASSIFICATION OF THE TORQUE MOTOR.REMOVED THE SECONDARY METERING PLUG (P/N:30J1296CL40) AND INSTALLED A SERVICEABLE SECONDARY METERING PLUG (P/N: 30J1296CL44). PERFORMED AN ADDITIONAL BOV OPERATIONAL CHECK IN MANUAL MODE WITH THE P10 CANNON PLUG DISCONNECTED WITH SATISFACTORY RESULTS AND NO DUPLICATION OF A COMPRESSOR STALL. RECONNECTED THE P10 CANNON PLUG AND ACCOMPLISHED THE EEC MODE OF THE BOV OPERATIONAL CHECK WITH SATISFACTORY RESULTS. COMPLETED THE BOV OPERATIONAL CHECK WITH SATISFACTORY RESULTS. COMPLETED FOLLOW ON CHECKS AS REQUIRED FOR THE INSTALLED TORQUE MOTOR WITH SATISFACTORY RESULTS. FINAL SECONDARY METERING PLUG INSTALLED IS 30J1296CL44. ALL MAINTENANCE ACCOMPLISHED IAWPW545B EMM CH. 75-30-01, 72-00-00, 77-40-01, AND 71-00-00.
